×

zbMATH — the first resource for mathematics

Some examples and counter-examples in value distribution theory for several variables. (English) Zbl 0307.32022

MSC:
32H25 Picard-type theorems and generalizations for several complex variables
32Sxx Complex singularities
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] L. Ahlfors : The theory of meromorphic curves . Acta Soc. Sci. Fenn. (N.S.) 3 (1941). · Zbl 0061.15206
[2] J. Carlson : A Picard theorem for P2 - D. Proc. of the A.M.S. Summer Inst. in Diff. Geom ., Stanford, 1973.
[3] J. Carlson and P. Griffiths : A defect relation for equidimensional holomorphic mappings between algebraic varieties . Ann. of Math. 95, No. 3 (May 1972) 557-584. · Zbl 0248.32018
[4] M. Green : Holomorphic maps into complex projective space omitting hyperplanes , Trans. A. M. S. 169 (1972) 89-103. · Zbl 0256.32015
[5] M. Green : Some Picard theorems for holomorphic maps to algebraic varieties . Am. J. Math. 97 (1975) 43-75. · Zbl 0301.32022
[6] M. Green : On the functional equation f2 = e2\varphi 1 + e2\varphi 2 + e2\varphi 3 and a new Pi card theorem . Trans. A.M.S. 195 (1974) 223-230. · Zbl 0289.32016
[7] M. Green : The complement of the dual of a plane curve and some new hyperbolic manifolds . p. 119-132, Value-Distribution Theory. Part A , Marcel Dekker (N. Y. 1974). · Zbl 0289.32015
[8] B. Shiffman : Nevanlinna defect relations for singular divisors . (to appear). · Zbl 0436.32022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.